# SDR REXA2013031700569

- Difficulty date: March 17, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Aircraft time: 27,305 hours, 24,608 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3626 (MSP TO SDF) CREW PERFORMED AN AIR RETURN FOR A GEAR DISAGREE WARNING (PASSING 11300FT) IN THE CLIMB, WHILE INCREASING SPEED TO 290 KTS.  LEFT MAIN GEAR SHOWED UNSAFE.  THE AIRCRAFT LANDED SAFELY BACK IN MSP.  COMPLIED WITH PA 05-018J AND ADJUSTED LEFT MAIN LANDING GEAR DOWNLOCK NR 2 SENSOR(PS10GA) IAW AMM 32-61-05.  NUMEROUS GEAR SWINGS COMPLETED WITH NO MESSAGES INDICATING.
